| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2019 and (b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zkb00 intraocular lens (iol) was removed due to dysphotopsia.It was replaced with a zcb00 iol.There was no incision enlargement.The patient is doing fine, no patient injury.No other information was provided.
Additional Manufacturer Narrative
Device available for evaluation, returned to manufacturer on: 9/25/2019.Device evaluation: the zkb00 lens was received in inside a zcb00 lens case insert which was the replacement lens container.The lens was observed cut with residues of viscoelastic.The condition observed is consistent with a lens that has been explanted.Lens cut was confirmed but it could not be determined if the condition observed is related to manufacturing process as the reported lens was prepared, used and cut in a surgical procedure.Based on the product returned evaluation, a product quality deficiency or product malfunction could not be determined.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.